# SDR 2025F00098

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7517
- Aircraft time: 9,708 hours, 28,991 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Stiffener
- Part number: 1179726047
- Condition: Cracked
- Location: Instrument Panel
- Part time: 9,708 hours, 28,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT PANEL STIFFENER CRACKED
